JournalscmhVol. 86, No. 3pp. 609–657

Modules for ℤ/<var>p</var> × ℤ/<var>p</var>

  • Jon F. Carlson

    University of Georgia, Athens, United States
  • Eric M. Friedlander

    University of Southern California, Los Angeles, USA
  • Andrei Suslin

    Northwestern University, Evanston, USA
Modules for ℤ/<var>p</var> × ℤ/<var>p</var> cover
Download PDF

Abstract

We investigate various aspects of the modular representation theory of ℤ/p × ℤ/p with particular focus on modules of constant Jordan type. The special modules we consider and the constructions we introduce not only reveal some of the structure of (ℤ/p × ℤ/p)-modules but also provide a guide to further study of the representation theory of more general finite group schemes.

Cite this article

Jon F. Carlson, Eric M. Friedlander, Andrei Suslin, Modules for ℤ/<var>p</var> × ℤ/<var>p</var>. Comment. Math. Helv. 86 (2011), no. 3, pp. 609–657

DOI 10.4171/CMH/236